# SDR HEEA087302

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Rod End
- Part number: 407010206103A
- Part serial: SR8950
- Condition: Deteriorated
- Location: M/R Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER AT ROD END IS OIL SOAKED AND DETERIORATED.
